CureZone   Log On   Join
Removed fillings months ago, question about candida flare-ups and die-off
 
CGally81 Views: 2,265
Published: 7 years ago
 

Removed fillings months ago, question about candida flare-ups and die-off


I'll try to keep this short and not go into tremendous complicated detail.

I have my mercury fillings removed at the end of March 2011.

A few months later, I took a Heavy Metal Cleanse product to try to chelate, then stopped for a full month. 40 days later, I used it again for a full month, then stopped.

It's been 33 days since then. I have days where I have definite flare-ups of what are either candida or candida die-off symptoms. My least favorite being the increased hunger (thyroid related?), but also feeling bloated at times, chills on my legs, random general weakness, spaciness, and the rash on my arms that sometimes occurs during die-off.

Other times I feel great.

Is this a result of the chelation and the fact that I used the product for so long? As mercury gets removed from the body, does it cause these flare-ups and/or die-off? Will this get much better over time? Has anyone been through this?

I am currently planning to take it conservative and stop taking any chelation products until at least next year, where I will then start a conservative Cutler protocol. In the meantime, I hope the candida-related stuff clears up.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.235 sec, (1)